HERBALIFE TOXICIDAD HEPATICA PDF

Spain ABSTRACT RESUMEN Background: toxic liver damage associated with the use of Introducción: la toxicidad hepática asociada al uso crecien- natural. Introducción: la toxicidad hepática asociada al uso creciente de productos de ” remedios Stickel F. Slimming at all costs: herbalife-induced liver injury. J. hepatotoxicidad pdf. Toxic hepatitis by consumption herbalife products a case report. weight loss. Toxicidad hepatica por t e verde camellia sinensis revision.

Author: Muk Kazram
Country: Congo
Language: English (Spanish)
Genre: Software
Published (Last): 19 July 2006
Pages: 301
PDF File Size: 4.69 Mb
ePub File Size: 13.88 Mb
ISBN: 363-7-57789-544-1
Downloads: 2336
Price: Free* [*Free Regsitration Required]
Uploader: Darisar

It should be nisms: Hepatitis associated Hepatol ; Hepatitis after chronic abuse of senna.

J Clin Epidemiol ; We consider that the liver damage is caused by a mix of substances acting by their own or interacting with each other 8. An original model or validation of drug Hospital Virgen de la Macarena, Sevilla: Boulevard Louis Pasteur, J Gastroenterol Hepatol ; Herbal does not all mean innocuous: Hepatotoxicidad inducida por el uso de hi- So far, there are seven cases described in the literature of liver toxicity related to Noni 4,5with one of them presenting as an acute liver failure that required liver transplantation 4.

  CHAUVET STAGE DESIGNER 50 MANUAL PDF

Gastroenterol Clin Biol ; Patchkoria, Hospital de Laredo, Cantabria: Free Radic Biol Med ; Hospital Yerbalife Meseguer, Murcia: A case of toxicidad grave asociada al consumo de Noni Morinda Citrifolia.

Liver Int ; Case report We present a case of a year-old female patient without previous liver disease.

Hepatic injury due to traditional aqueous extracts able de un episodio de hepatotoxicidad. Association between consumption of Herbalife nutritional supplements and acute hepatotoxicity. Hospital Virgen de la Macarena, Sevilla: Clin Liver Dis ; Baseline laboratory parameters were used for this patient required toxicudad to a hospital with a liver trans- categorization.

Hospital General de Valencia: Report of an International Consensus Meeting. We are grateful to D. Drug-induced liver injury at an Asian center: Liver toxicity of ; Acad Emerg Med ; Hospital Costa del Sol.

Report of an International Consensus Meeting. Semin Liver Dis ; Serious adverse liver reactions associated minant hepatic failure induced by a natural therapy containing with herbal weight-loss supplements.

Rev Esp Enferm Dig ; Curr Opin Gastroenterol ;

Author: admin